Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 1


Common Random Fixed Point Theorems of AkramContraction Mappings in Cone Random Metric Spaces

PP: 49-55
Rashwan A. Rashwan, Hasanen A. Hammad,
In this paper, we prove a unique common random fixed point theorems in the framework of cone random metric spaces for generalized MJ-contraction and generalized MJ ψ -contraction condition. An example to justify our theorems is given. Our results extends some previous work related to cone random metric spaces from the current existing literature.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved